MathSciNet Relay Station
MathSciNet bibliographic data
MR1350941 46L87 (19K99 46L05 46L80)
Farsi, Carla; Watling, Neil Fixed point subalgebras of rational higher-dimensional non-commutative tori. Proc. Amer. Math. Soc. 125 (1997), no. 1, 209–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement